# SDR FDEA202106181625

- Difficulty date: June 18, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ACM RAM AIR INLET SHELL BRACKET THAT IS MOUNTED BELOW THE AVIONINCS RACK IS   BROKEN. REMOVED & REPLACED BRACKET REF ABA7221 & MD10-30 SRM 51-33-01 VOL II.
